University of Oulu

Holmström, L., and Pasanen, L. (2017) Rejoinder. International Statistical Review, 85: 43–45. doi: 10.1111/insr.12179.

Rejoinder : rejoinder to statistical scale space methods

Saved in:
Author: Holmström, Lasse1; Ruha (née Pasanen), Leena1
Organizations: 1Department of Mathematical Sciences, University of Oulu, Oulu, Finland
Format: rejoinder
Version: accepted version
Access: open
Online Access: PDF Full Text (PDF, 0.1 MB)
Persistent link:
Language: English
Published: John Wiley & Sons, 2017
Publish Date: 2017-04-11


Rejoinder to Statistical Scale Space Methods.

Holmström, L., and Pasanen, L. (2017) Statistical Scale Space Methods. International Statistical Review, 85: 1–30. doi: 10.1111/insr.12155.

see all

Series: International statistical review
ISSN: 0306-7734
ISSN-E: 1751-5823
ISSN-L: 0306-7734
Volume: 85
Issue: 1
Pages: 43 - 45
DOI: 10.1111/insr.12179
Type of Publication: A1 Journal article – refereed
Field of Science: 112 Statistics and probability
Funding: Research supported by Academy of Finland grant numbers 250862 and 276022.
Academy of Finland Grant Number: 250862
Detailed Information: 250862 (Academy of Finland Funding decision)
276022 (Academy of Finland Funding decision)
Copyright information: © 2016 The Authors. International Statistical Review © 2016 International Statistical Institute.